# SDR ABXA9701956

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Web
- Part number: 991224618
- Condition: Cracked
- Location: Rt Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT AFT PYLON BULKHEAD WEB CRACKED AT APPROX LONGERON 11R.  REPAIRED WEB IAW REA D953-21791.
